# SDR DALA1253733706

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 42,903 hours, 18,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 2 FLOOR PROXIMITY LIGHTS INOPERATIVE.  MX FOUND HARNESS PIN NOT SECURED.  RESECURED CONNECTOR PIN.  OPS CHECK OK.
